Contemporary Mathematics, Volume 2 Issue 3 (2021), 173-245

Open Access Article

Analytical Solutions of Two Space-Time Fractional Nonlinear Models Using Jacobi Elliptic Function Expansion Method

by Zillur Rahman, M. Zulfikar Ali, Harun-Or-Roshid, Mohammad Safi Ullah

ABSTRACT: In this manuscript, the space-time fractional Equal-width (s-tfEW) and the space-time fractional Wazwaz-Benjamin-Bona-Mahony (s-tfWBBM) models have been investigated which are frequently arises in...

Open Access Article

Spheroidal Domains and Geometric Analysis in Euclidean Space

by Garret Sobczyk

ABSTRACT: Clifford's geometric algebra has enjoyed phenomenal development over the last 60 years by mathematicians, theoretical physicists, engineers, and computer scientists in robotics, artificial...

Open Access Article

A Note on Evolution Algebras as Banach Algebras

by Rafael González-López, Juan Núñez-Valdés

ABSTRACT: With the objective of considering evolution algebras as Banach algebras, we show in this paper new results on normed evolution algebras obtained after the introduction of an evolution algebras...

Open Access Article

Linear General Position (i.e. Arcs) for Zero-Dimensional Schemes Over a Finite Field

by Edoardo Ballico

ABSTRACT: We extend some of the usual notions of projective geometry over a finite field (arcs and caps) to the case of zero-dimensional schemes defined over a finite field F q . In particular we prove that...

Open Access Article

Stabilizer Limits of Strongly Stable Triples

by Qian-Hu Zhou, Xue-Wu Chang

ABSTRACT: Let G be a finite group. We say that ( G, H, α ) is a strongly stable triple if H ≤ G , α ∈ Irr( H ) and (α G ) H is a multiple of α . In this paper, we study the quasi-primitivity,...